Alert archive / New Mexico / Freeze Warnings in 2007
Freeze Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this freeze warning at Oct 7, 2007, 3:01 PM MDT. It took effect at Oct 8, 2007, 4:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2007, 3:01 PM MDT (21:01 UTC)
- In effect from
- Oct 8, 2007, 4:00 AM MDT
- Expired
- Oct 8, 2007, 9:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 072101 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT SUN OCT 7 2007 ...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE NORTHEAST HIGHLANDS...ESTANCIA VALLEY AND PORTIONS OF THE UPPER AND MIDDLE RIO GRANDE VALLEYS... .ALL THE INGREDIENTS WILL BE IN PLACE TO ALLOW THE SURFACE TO QUICKLY COOL TONIGHT...ESPECIALLY AFTER MIDNIGHT ACROSS PORTIONS OF NEW MEXICO. CLEAR SKIES...VERY DRY AIR NEAR THE SURFACE PLUS A LIGHTER WIND FLOW WILL ALLOW TEMPERATURES TO FALL BELOW THE FREEZING MARK ACROSS THE NORTHEAST HIGHLANDS AND PORTIONS OF THE ESTANCIA VALLEY...CENTRAL HIGH PLAINS AND UPPER/MIDDLE RIO GRANDE VALLEY. THE COOLEST READINGS WILL BE FOUND ALONG THE INTERSTATE 25 CORRIDOR BETWEEN NEAR PECOS AND RATON. NMZ005-011-081100- /O.UPG.KABQ.FZ.A.0001.071008T1000Z-071008T1500Z/ /O.NEW.KABQ.FZ.W.0002.071008T1000Z-071008T1500Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 301 PM MDT SUN OCT 7 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THE FORECAST CALLS FOR TEMPERATURES TO DROP TO BETWEEN 26 TO 32 DEGREES ACROSS MOST OF THE ESTANCIA VALLEY AND THE NORTHEAST HIGHLANDS TONIGHT. FREEZING CONDITIONS ARE EXPECTED TO LAST BETWEEN 2 TO 5 HOURS. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003-009-081100- /O.UPG.KABQ.FZ.A.0001.071008T1000Z-071008T1500Z/ /O.NEW.KABQ.FZ.W.0002.071008T1000Z-071008T1500Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 301 PM MDT SUN OCT 7 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THE FORECAST CALLS FOR TEMPERATURES TO DROP TO BETWEEN 29 TO 32 DEGREES ACROSS PORTIONS OF THE MIDDLE AND UPPER RIO GRANDE VALLEY TONIGHT. THE FREEZING TO SUBFREEZING TEMPERATURES WILL BE FOUND RIGHT ALONG THE VALLEY COORIDOR FAVORING THE COMMUNITIES OF CORRALES...ALGODONES...SANTO DOMINGO AND SAN ILDEFONSO PUEBLOS AS WELL AS THE ESPANOLA AREA. ALBUQUERQUE VALLEY LOCATIONS ARE EXPECTED TO SEE FROST CONDITIONS DEVELOP WITH TEMPERATURES RIGHT AROUND THE FREEZING MARK FOR 1 TO 2 HOURS. OTHER AREAS ACROSS THE CITY WILL SEE TEMPERATURES RANGE BETWEEN 33 TO 37 DEGREES THANKS TO THE URBAN HEAT ISLAND EFFECT. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ 50
3 follow-up statements
000 WWUS75 KABQ 080316 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 916 PM MDT SUN OCT 7 2007 ...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS THE NORTHEAST HIGHLANDS...ESTANCIA VALLEY AND MUCH OF THE UPPER AND MIDDLE RIO GRANDE VALLEY... .CLEAR SKIES...VERY DRY AIR AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE NORTHEAST HIGHLANDS AND PORTIONS OF THE ESTANCIA VALLEY...CENTRAL HIGH PLAINS AND UPPER/MIDDLE RIO GRANDE VALLEY. THE COLDEST READINGS WILL BE FOUND ALONG THE INTERSTATE 25 CORRIDOR FROM PECOS AND RATON. NMZ005-011-081100- /O.CON.KABQ.FZ.W.0002.071008T1000Z-071008T1500Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 916 PM MDT SUN OCT 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY. LOW TEMPERATURES WILL DROP TO BETWEEN 14 AND 41 DEGREES ACROSS THE ESTANCIA VALLEY AND NORTHEAST HIGHLANDS TONIGHT. LOCATIONS NEAR AND ABOVE 6000 FEET ARE MOST LIKELY TO EXPERIENCE A HARD FREEZE. THIS INCLUDES THE I-25 AND U.S. HIGHWAY 285 CORRIDORS...AS WELL AS THE COMMUNITIES OF RATON...LAS VEGAS AND MORIARTY. THE COLDEST TEMPERATURES WILL LAST 2 TO 5 HOURS. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003-009-081100- /O.CON.KABQ.FZ.W.0002.071008T1000Z-071008T1500Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 916 PM MDT SUN OCT 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM MDT MONDAY. LOW TEMPERATURES WILL DROP TO BETWEEN 19 AND 36 DEGREES IN THE MIDDLE AND UPPER RIO GRANDE VALLEY TONIGHT. THE COLDEST TEMPERATURES WILL OCCUR NEAR THE RIO GRANDE AND IN THE FOOTHILLS. LOCATIONS SHELTERED FROM THE WIND AND ALBUQUERQUES WEST MESA MAY ALSO EXPERIENCE A HARD FREEZE. TEMPERATURES NEAR OR SLIGHTLY ABOVE FREEZING ARE EXPECTED IN ALBUQUERQUES NORTHEAST AND SOUTHEAST HEIGHTS. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ 44
000 WWUS75 KABQ 081038 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 438 AM MDT MON OCT 8 2007 NMZ005-011-081500- /O.CON.KABQ.FZ.W.0002.000000T0000Z-071008T1500Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 438 AM MDT MON OCT 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. TEMPERATURES WILL CONTINUE TO REMAIN NEAR OR BELOW FREEZING ACROSS THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY THROUGH THE MID-MORNING HOURS. LOCALES ABOVE 6000 FEET ARE MOST LIKELY TO EXPERIENCE A HARD FREEZE...INCLUDING THE INTERSTATE 25 AND US HIGHWAY 285 CORRIDORS. THE COLD CONDITIONS WILL LAST 2 TO 5 HOURS UNTIL TEMPERATURES CLIMB ABOVE THE FREEZING MARK BY MID-MORNING. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003-009-081500- /O.CON.KABQ.FZ.W.0002.000000T0000Z-071008T1500Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 438 AM MDT MON OCT 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. TEMPERATURES WILL CONTINUE TO REMAIN NEAR OR BELOW FREEZING ACROSS PORTIONS OF THE MIDDLE AND UPPER RIO GRANDE VALLEY THROUGH THE MID- MORNING HOURS. THE COLDEST READINGS WILL OCCUR NEAR THE RIO GRANDE AND WITHIN THE FOOTHILLS. AREAS SHELTERED FROM THE WIND AS WELL AS THE WEST MESA MAY ALSO EXPERIENCE A HARD FREEZE. TEMPERATURES NEAR OR SLIGHTLY ABOVE FREEZING CAN BE EXPECTED WITHIN THE ALBUQUERQUE NORTHEAST AND SOUTHEAST HEIGHTS. THE COLD CONDITIONS SHOULD LAST 1 TO 3 HOURS UNTIL TEMPERATURES CLIMB ABOVE THE FREEZING MARK BY MID- MORNING. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ DPORTER
000 WWUS75 KABQ 081452 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 852 AM MDT MON OCT 8 2007 NMZ005-011-081600- /O.EXP.KABQ.FZ.W.0002.000000T0000Z-071008T1500Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 852 AM MDT MON OCT 8 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. PRELIMINARY LOW TEMPERATURES HAVE RANGED BETWEEN 26 TO 32 DEGREES THIS MORNING ACROSS THE NORTHEAST HIGHLANDS AND IN THE MID 20S TO AROUND 30 DEGREES ACROSS THE ESTANCIA VALLEY. READINGS HAVE BEEN STEADILY RISING SINCE THE LOW TEMPERATURES WERE MET EARLIER THIS MORNING. $$ NMZ003-009-081600- /O.EXP.KABQ.FZ.W.0002.000000T0000Z-071008T1500Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 852 AM MDT MON OCT 8 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. PRELIMINARY LOW TEMPERATUERS HAVE RANGED BETWEEN 28 TO 32 DEGREES ALONG THE RIO GRANDE WITH THE LOWEST READING OF 28 DEGREES AT THE SANDIA LAKES RAWS SITE LOCATED ON SANDIA PUEBLO. CORRALES CAME IN AT 29 DEGREES AND LOS LUNAS AT 30 DEGREES. THE ALBUQUERQUE AIRPORT RECORDED 40 DEGREES SO MOST OF THE CITY OF ALBUQUERQUE DID NOT SEE A FREEZE THIS MORNING. SINCE THE LOWS HAVE BEEN MET...TEMPERATURE READINGS HAVE STEADILY COME UP AND WILL BE ABOVE THE FREEZING MARK BY 9 AM. $$ 50
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 7, 2:46 PM MDT, 15 minutes earlier.
Area forecast discussion, Oct 7, 2:46 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 246 PM MDT SUN OCT 7 2007 .DISCUSSION... EVERYTHING STILL ON TRACK AS FAR AS THE REST OF THE DAY AND TONIGHT. SIGNIFICANT DRY SLOT PER WATER VAPOR IMAGERY CONTINUES TO SLIDE ACROSS CWFA. DUE TO MIXING AND MOMENTUM TRANSFER FROM MID LEVEL COLD AIR ADVECTION...DEWPOINTS HAVE DROPPED ACCORDINGLY WITH SINGLE DIGITS OBSERVED ACROSS MANY AREAS. WOLF CREEK PASS OBSERVATION HAS BEEN WELL IN THE NEGATIVE RANGE. VISIBLE IMAGERY SHOWING SOME WAVE CLOUD FORMATION ACROSS THE EAST WITH LIGHTNING CURRENTLY CENTERED ACROSS THE PANHANDLE AND IS NOT EXPECTED TO BE A PLAYER AFTER 6 PM ACROSS OUR FAR SOUTHEAST. THUS HAVE ADJUSTED THE POP FIELD ACCORDINGLY AND TOOK SKY COVER DOWN A BIT MORE. WINDS HAVE ALSO BEEN GUSTY AT TIMES...ESPECIALLY TO THE LEE OF THE CENTRAL MOUNTAIN RANGE AS THE COLD FRONT CONTINUES TO SLIDE ACROSS THE EASTERN HALF PER WIND PROFILER OBSERVATIONS. LOOK FOR THE WINDS TO QUICKLY DECOUPLE AROUND AND SHORTLY AFTER SUNSET WITH JUST SOME ENHANCED DRAINAGE WINDS THROUGH THE EVENING AND OVERNIGHT HOURS. ALTHOUGH MODERATE NORTHWEST FLOW COULD PROVIDE LOCALLY WINDY CONDITIONS ACROSS THE CLINES CORNERS AREA THIS EVENING. THUS...THE STAGE IS SET FOR THE COOLEST NIGHT OF THE FALL SEASON. WILL BE SENDING OUT A FREEZE WARNING STATEMENT SHORTLY HIGHLIGHTING THE LOW ELEVATION AREAS IN WHICH A FREEZE IS EXPECTED. THUS WILL BE UPGRADING THE CURRENT WATCH TO A WARNING. THE AREAS MENTIONED IN THE WATCH LOOK SUFFICIENT AT THIS TIME...INCLUDING THE VALUE ADDED WORDING. ESPECIALLY BASED ON THIS MORNING/S RESULTS AND WHAT IS ANTICIPATED TONIGHT. IT LOOKS LIKE THE COOLER WEATHER WILL BE SHORT LIVED AS ANOTHER TROUGH DIGS INTO THE WESTERN US THE EARLIER HALF OF THE UPCOMING WORK WEEK. AS THE TROUGH DIGS...SOUTHERLY FLOW SHOULD DEVELOP AND ADVECT MOISTURE FROM THE SOUTH. BASED ON WATER VAPOR IMAGERY...SOME SCOURING HAS TAKEN PLACE AND AM NOT SURE HOW MUCH PW WILL EVENTUALLY ADVECT BACK UP FROM MEXICO BUT HAVE TO FIGURE ENOUGH TOO WARRANT 10 TO 20 POPS ACROSS THE FORECAST AREA AS THE WEEK PROGRESSES. HIGHER TERRAIN WILL BE FAVORED AS SURFACE BASED INITIATION WILL BE THE MOST EFFICIENT THERE. LI/ FORECASTS HINT AT ISOLATED THUNDERSTORM ACTIVITY DEVELOPING AS EARLY AS LATE TUESDAY MORNING AND SPREADING NORTHWARD DURING THE DAY /FAVORING THE WEST/. STORMS WILL MOST LIKELY BE ON THE DRIER SIDE AT LEAST INITIALLY. TOP-DOWN MIXING OF MOISTURE WILL NEED TO OCCUR IN ORDER TO MOISTEN THE ANTECEDENT DRY SURFACE CONDITIONS WHICH WILL HAVE BEEN LEFT OVER FROM WHAT HAPPENED TODAY. ALTHOUGH SOUTHEAST AREAS SHOULD SEE ENOUGH OF A LOW LEVEL MOISTURE FLUX BY MID WEEK. THUS...TEMPERATURES WILL GO ON THE RISE AND SKY COVER WILL BE VARIABLE. IN FACT...IT APPEARS THAT TEMPERATURES WILL BE 2 TO 6 DEGREES ABOVE NORMAL FOR THIS TIME OF THE YEAR. THE EXTENDED CONTINUES TO LOOK MUDDLED WITH REINFORCING ENERGY ENTERING THE UPPER LEVEL TROUGH BY WEEKS END. THE KEY AGAIN WILL BE HOW MUCH MOISTURE IS LEFT ACROSS MEXICO AND WHAT CAN BE PUMPED OVER NEW MEXICO. THERE ALSO COULD BE SOME BACK DOOR FRONT CONSIDERATIONS TOWARDS THE END OF THE WEEK AS WELL. NOT LOOKING FOR ANY WIDESPREAD PRECIPITATION EVENTS AT THIS TIME THROUGH THE WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 25 71 41 75 / 0 0 0 10 GALLUP.......................... 18 72 35 75 / 0 0 0 20 GRANTS.......................... 21 72 36 74 / 0 0 0 20 GLENWOOD........................ 38 81 48 83 / 0 0 0 20 CHAMA........................... 18 65 25 70 / 0 0 0 5 LOS ALAMOS...................... 32 68 37 70 / 0 0 0 5 RED RIVER....................... 19 60 30 65 / 0 0 0 0 TAOS............................ 25 69 29 72 / 0 0 0 5 SANTA FE........................ 31 68 36 72 / 0 0 0 0 SANTA FE AIRPORT................ 30 70 40 73 / 0 0 0 5 ESPANOLA........................ 32 73 38 77 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 37 74 48 76 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 31 75 47 78 / 0 0 0 5 ALBUQUERQUE FOOTHILLS........... 33 71 45 74 / 0 0 0 5 ALBUQUERQUE WEST MESA........... 32 74 47 79 / 0 0 0 5 SOCORRO......................... 35 77 45 80 / 0 0 0 10 SANDIA PARK/CEDAR CREST......... 32 67 38 69 / 0 0 0 5 MORIARTY/ESTANCIA............... 29 71 38 74 / 0 0 0 5 CARRIZOZO....................... 36 78 46 80 / 0 0 0 10 RUIDOSO......................... 38 69 42 71 / 0 0 5 10 RATON........................... 27 67 32 76 / 0 0 0 0 LAS VEGAS....................... 30 67 37 73 / 0 0 0 0 ROY............................. 37 69 45 74 / 0 0 0 0 CLAYTON......................... 38 70 45 79 / 5 0 0 0 SANTA ROSA...................... 39 75 45 82 / 0 0 0 0 TUCUMCARI....................... 42 73 47 81 / 0 0 0 0 FORT SUMNER..................... 42 76 47 80 / 0 0 0 0 CLOVIS.......................... 43 73 48 79 / 5 5 0 0 PORTALES........................ 46 78 45 81 / 5 5 0 5 ROSWELL......................... 48 80 53 83 / 0 0 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 9 AM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ003-005-009-011. && 50
Hazardous weather outlook, Oct 7, 5:46 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT SUN OCT 7 2007 NMZ001>021-026-081200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 546 AM MDT SUN OCT 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR SEVERE WEATHER IS LOW. HOWEVER...A FREEZE WATCH HAS BEEN SET FOR TONIGHT FOR THE NORTHEAST HIGHLANDS. OVERNIGHT TEMPERATURES MAY FALL BELOW FREEZING OVER PORTIONS OF COLFAX...MORA...AND SAN MIGUEL COUNTIES. THIS INCLUDES THE INTERSTATE 25 CORRIDOR FROM THE COLORADO BORDER SOUTH TO LAS VEGAS. COLDEST TEMPERATURES WILL BE MAINLY ALONG AND WEST OF INTERSTATE 25 AND CLOSE TO THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 10:38 PM MDT | Freeze Warning | ABQ | 9 hr | |
| Oct 7, 3:52 AM MDT | Freeze Watch | ABQ | 11 hr |
Nearby
Freeze Warnings in New Mexico, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.